User Tag List

Results 1 to 10 of 10
  1. #1
    SwoleSource Member Feedback Score 0
    Join Date
    Aug 2020
    Posts
    15
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    And a question....Is Miconazole safe to take?

    I also have a question....I woke in the middle of the night with a blotchy red rash all over my testicles and penis last night, and went to my doctor first thing in the morning, and he prescribed me topical Miconazole Nitrate cream to put on the infected areas.

    I have read that this is an antiandrogen, so I am wondering if this is something that's safe to take. Any insight would be greatly appreciated.

  2. #2
    Established Member Feedback Score 0 xxaleksi's Avatar
    Join Date
    Mar 2019
    Posts
    244
    Mentioned
    8 Post(s)
    Tagged
    0 Thread(s)
    Wouldn't touch any azole drug with pfs bro

  3. #3
    SwoleSource Member Feedback Score 0
    Join Date
    Aug 2020
    Posts
    15
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Pretty much what I figured unfortunately...any idea what else I can take to get rid of this rash? It's horrible and spreading rapidly.

  4. #4
    SwoleSource Member Feedback Score 0 Rafenk's Avatar
    Join Date
    Jun 2019
    Location
    Germany
    Posts
    19
    Mentioned
    1 Post(s)
    Tagged
    0 Thread(s)
    Try coconut oil.

  5. #5
    SwoleSource Member Feedback Score 0
    Join Date
    Sep 2016
    Posts
    25
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    No, use Nystatin Cream. Its one of the only safe anti-fungals.

  6. #6
    SwoleSource Member Feedback Score 0
    Join Date
    Aug 2020
    Posts
    15
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Moonman View Post
    No, use Nystatin Cream. Its one of the only safe anti-fungals.
    Thanks for the response, I actually had my doc prescribe that yesterday because I couldn't take the itching and pain from the rash anymore.

    It's spreading pretty rapidly though, he said I'll probably have to take prednisone....so therein lies my next question, are there potential issues with that as well?

  7. #7
    Moderator Feedback Score 0 Cdsnuts's Avatar
    Join Date
    Mar 2013
    Posts
    4,213
    Mentioned
    39 Post(s)
    Tagged
    1 Thread(s)
    Quote Originally Posted by Bison719 View Post
    Thanks for the response, I actually had my doc prescribe that yesterday because I couldn't take the itching and pain from the rash anymore.

    It's spreading pretty rapidly though, he said I'll probably have to take prednisone....so therein lies my next question, are there potential issues with that as well?
    Not really. Regardless, you have to take care of the spreading rash, whatever it may be. You have to figure out exactly what it is and then try and treat it accordingly.

    Most rashes completely vanish after a fast.

    Have you tried a small amount of hydrocortisone cream?
    Total Male Optimization "People who say it can't be done shouldn't interrupt those that are doing it"

  8. #8
    SwoleSource Member Feedback Score 0
    Join Date
    Aug 2020
    Posts
    15
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Cdsnuts View Post
    Not really. Regardless, you have to take care of the spreading rash, whatever it may be. You have to figure out exactly what it is and then try and treat it accordingly.

    Most rashes completely vanish after a fast.

    Have you tried a small amount of hydrocortisone cream?
    I have not tried hydrocortisone cream yet, I was originally prescribed Miconazole, but asked for something different because I know Miconazole is anti-androgenic, so I was afraid of the effect it could have on the PSSD/PFS. I asked for something different and he prescribed some Nystatin/Triamcinolone instead. Really just want to avoid rubbing cream all over me that's going to make me worse.

  9. #9
    SwoleSource Member Feedback Score 0
    Join Date
    Sep 2016
    Posts
    25
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    If hydrocortisone cream hurts you then prednisone will be much worse for you. Not in the 5ar way but just in making you feel like crap.

    I believe that 5mg of prednisone = 20mg of hydrocortisone

  10. #10
    SwoleSource Member Feedback Score 0
    Join Date
    Aug 2020
    Posts
    15
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Quote Originally Posted by Moonman View Post
    If hydrocortisone cream hurts you then prednisone will be much worse for you. Not in the 5ar way but just in making you feel like crap.

    I believe that 5mg of prednisone = 20mg of hydrocortisone
    Thanks for the info, I took the Nystatin with the steriod in in a couple times, but it made me feel weird, so I just went back to the regular Nystatin. The rash is still present, but has definitely gotten (slowly) better.

    Couldn't tell if the steroid in the Nystatin was actually messing me up or if it was psychosomatic, but I definitely felt weird after the second time I used that cream.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •